| Model Number |
SN60WF |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported during an intraocular lens implant procedure, the lens was injected but the injector plunger slid over the top of the lens while in the cartridge.It was half way inserted when it was removed due to concern that the plunger scratched the lens.The surgery was completed on the same day.Additional information has been requested.
Additional Manufacturer Narrative
File will be reopened when product is received.The customer indicated the use of a qualified associated cartridge and viscoelastic.A handpiece was indicated, which is not qualified for qualified lens/cartridge combinations.The root cause is most likely related to a failure to follow the instructions for use (ifu).The account used an unqualified lens/cartridge/handpiece combination.Company foldable intraocular lens (iols) are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).